Can Neurontin Cause Swelling Of The Eyes And Face?

1 Reply Updated



Conversation Starter

Kimberly Says:


I stopped taking my Neurontin after having what I think is an allergic reaction to the med. I was started on 100mg once a day for a week, then went to 200mg once a day for 1 week. A few days after starting the 200mg my eyes started itching, I didn't really think too much about it. Then about 3 days after I was increased to 300mg my eyes started swelling with blurred vision and runny eyes. I also couldn't understand why my throat felt as though it was shutting off and I started getting flu like symptoms and my face was swollen as well. My dr started me on eye drops with antibiotics in them, but my stayed swollen. A day or 2 later I thought that the Neurontin was the only thing new for me so I stopped taking it and my symptoms are way better. My eyes are still watery, but a lot better. Could the Neurontin cause this?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, those can be allergy symptoms and it's possible that the Gabapentin in the Neurontin, or some other inactive ingredient is causing the issue.

Have you consulted your doctor?

There are other similar medications available that you could try, to see if they work for you without causing these symptoms. One of them would be Lyrica.

Learn more Lyrica details here.

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

can suboxone 8mg 2mg film cause swelling of the legs
I want to know if the Suboxone film 8 milligram - 2 milligram can cause your feet and legs to swell up after taking B me... 3 replies
losartan side effects can it cause severe sweating indegestion and swelling of fingers
Since taking losartan 50mg for 3weeks I've had terrible sweating swelling of fingers and some days feel my face is r... 1 reply
can lyrica cause swelling in feet and legs
Experiencing horrible swelling now in both legs feet and toes. Was on 100 mg of Lyrica. About a month ago I was put on 1... 1 reply
can chantix cause joint pain and swelling
I STOPPED SMOKING ON 3/22/2016. NOW I HAVE SEVERE PAIN IN MY LEGS AND ARMS. THEY FEEL LIKE A TIGHT RUBBER BAND. I cant t... 3 replies
i ran out of my lisinopril can that cause feet swelling
I have been out of lisinopril for a couple of weeks, and have noticed my feet are swelling up, and was wondering if not ... 1 reply
Encorate crono with fresium can cause swelling of legs
Hello, my mother has some nuerology problems and the doctor prescribed her encorate crono 250 twice a day and frisium 10...
use of wysolone tablet and shellcal500mg last 45 days now face swelling lightly
Recently my gall bladeder was removed due to stones and the doctor send one piece for biopse test. In this test i am suf...
Swelling and rash caused by Atelvia?
Has Atelvia caused a rash around the eyes or swelling of the eyes on anyone? My mother has been taking it for six weeks ... 1 reply
Can Pantoprazole Cause Swelling
My feet and legs/stomach are very swollen. The only thing new is the pantoprazole. Could it cause the swelling or do I h... 4 replies
Alkasol syrup for E-coli plus excess of creatinine and swelling of the feet
I have been diagnosed with an excess of creatinine (1.9) as well as E-coli and swelling of the feet. I have been prescri...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 July 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA